# SDR SWAA2016061052732

- Difficulty date: May 15, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT SHIELD CORRODED BETWEEN BS 500 TO BS 500A.  R & R SHIELD IAW SRM & DWG.
